# SDR UIEA2017112002270

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,357 hours, 17,633 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Apu
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING.  SERVICED THE APU OIL IAW AMM 12-13-54.
